# SDR F3LA200800297

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED FLOOR PANEL 231XG HAS TWO SMALL PUNCTURE HOLES ON SURFACE.  MAINT REPAIRED PUNCTURE DAMAGE TO FLOOR PANEL 231XG IAW SRM 53-02-00 STEP 8A.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
